Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I'm on month 3 of my course of accutane, and while for the first 2 and a half months I didnt't even need to use a moisturizer to keep my skin from becoming dry and flakey, now my skin has become so dry, that it cracks and bleeds. I can barely even eat. I've tried cetaphil and other moisturizers to no avail - the only thing that seems to work is aquaphor, but when I go out in public I dont want to apply it to my face, because it makes my skin look incredibly greasy.

Any moisturizer recommendations?

Share this post


Link to post
Share on other sites

Did your dosage increase? Have you been drinking lots of water? Make sure to drinks LOTS of water, moisturize from within first!

I personally really like Avene. It's hydrating, non greasy and was made for people taking acne medication.

Edited by grade2syndrome

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×